# SDR AALA201907019055

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 73,168 hours, 9,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C167
- Part serial: A006375
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF LEFT FUEL PUMP FAILURE. DUMPING FUEL TO AVOID OVERWEIGHT LANDING. MAINTENANCE ACCOMPLISHED FIM TASK 28-22-00-810-831, FOUND TO BE AN INTERMITTENT FAULT IAW FIM 28-22-00-810-831. REPLACED LEFT FWD BOOST PUMP SWITCH IAW 28-42-01. *** SUPPLEMENTAL INFORMATION: ADDED DUMP FUEL TO PRECAUTIONARY PROCEDURES*** (CLOSED)
